# SDR SWIA202056188

- Difficulty date: December 11, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* EXTERIOR FUSELAGE SKIN HAS CORROSION ON AND AROUND MULTIPLE RIVETS BETWEEN APPROX. FS 559.00 + 80 TO 559.00 + 112, AT LOWER CENTER FUSELAGE AREA. ( STGR 25L TO STGR 25R ).   (C-CHECK) RO 2/9/2021   BLENDED ALL FOUR AREAS TO A SMOOTH CONTOUR AND RESTORED FINISH. REMAINING MATERIAL WITHIN LIMITS. REF REO 601R-53-51-544 REV -- DATED 2020-12-31 AND CRJ200SRM 51-21-06. COMPLIED WITH TASK CARD 51-900-1003-SKY. LEAK CHECK GOOD.
